On a problem of P. Erdős

Máté, Eörs: On a problem of P. Erdős. Acta scientiarum mathematicarum, (30) 3-4. pp. 301-304. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_003_004_301-304.pdf

Download (924kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
Page Range: pp. 301-304
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Erdős Pál, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 304. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14238

Actions (login required)

View Item View Item